Équations aux dérivées partielles
Existence globale pour une classe d'équations d'ondes perturbées
[Globale existence for a class of semilinear perturbed wave equations]
Comptes Rendus. Mathématique, Volume 338 (2004) no. 1, pp. 27-30.

In this paper we prove a global well-posedness result for the following Cauchy problem:

tt u-Δu+a 0 t u+ i=1 3 a i x i u+ Vu =-u|u| α-1 , for (t,x) t × x 3 ,u(0)=f, t u(0)=g,
where the initial data (f,g)H ˙ 1 ( 3 )×L 2 ( 3 ) are compactly supported, 1⩽α<5, a i (t,x)L ( t × x 3 ), V(t,x)L ( t ,L 3 ( x 3 )).

Dans cet article nous prouvons que le problème de Cauchy suivant est bien posé :

tt u-Δu+a 0 t u+ i=1 3 a i x i u+ Vu =-u|u| α-1 , pour (t,x) t × x 3 ,u(0)=f, t u(0)=g,
(f,g)H ˙ 1 ( 3 )×L 2 ( 3 ) sont à support compact, 1α<5,a i (t,x)L ( t × x 3 ),V(t,x)L ( t ,L 3 ( x 3 )).

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2003.11.007
Visciglia, Nicola 1

1 Dipartimento di Matematica, Università degli Studi di Pisa, Via F. Buonarroti 2, 56100 Pisa, Italie
@article{CRMATH_2004__338_1_27_0,
     author = {Visciglia, Nicola},
     title = {Existence globale pour une classe d'\'equations d'ondes perturb\'ees},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {27--30},
     publisher = {Elsevier},
     volume = {338},
     number = {1},
     year = {2004},
     doi = {10.1016/j.crma.2003.11.007},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2003.11.007/}
}
TY  - JOUR
AU  - Visciglia, Nicola
TI  - Existence globale pour une classe d'équations d'ondes perturbées
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 27
EP  - 30
VL  - 338
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2003.11.007/
DO  - 10.1016/j.crma.2003.11.007
LA  - fr
ID  - CRMATH_2004__338_1_27_0
ER  - 
%0 Journal Article
%A Visciglia, Nicola
%T Existence globale pour une classe d'équations d'ondes perturbées
%J Comptes Rendus. Mathématique
%D 2004
%P 27-30
%V 338
%N 1
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2003.11.007/
%R 10.1016/j.crma.2003.11.007
%G fr
%F CRMATH_2004__338_1_27_0
Visciglia, Nicola. Existence globale pour une classe d'équations d'ondes perturbées. Comptes Rendus. Mathématique, Volume 338 (2004) no. 1, pp. 27-30. doi : 10.1016/j.crma.2003.11.007. http://www.numdam.org/articles/10.1016/j.crma.2003.11.007/

[1] V. Georgiev, N. Visciglia, Decay estimates for the wave equation with potential, Comm. Partial Differential Equation, in press

[2] Ginibre, J.; Velo, G. The global Cauchy problem for the nonlinear Klein–Gordon equation, Math. Z., Volume 189 (1985), pp. 487-505

[3] Ginibre, J.; Velo, G. The global Cauchy problem for the nonlinear Klein–Gordon equation. II, Ann. Inst. H. Poincaré Anal. Non Linéaire, Volume 6 (1989), pp. 15-35

[4] Grillakis, M.G. Regularity and asymptotic behaviour of the wave equation with a critical nonlinearity, Ann. of Math., Volume 132 (1990), pp. 485-509

[5] Jörgens, K. Das Anfangswertproblem im Grossen für eine Klasse nichtlinearer Wellengleichungen, Math. Z., Volume 77 (1961), pp. 295-308

[6] Kapitanskiı̆, L.V. The Cauchy problem for the semilinear wave equation I, Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI), 163 (Kraev. Zadachi Mat. Fiz. i Smezhn. Vopr. Teor. Funktsii 19), Volume 188 (1987), pp. 76-104

[7] Keel, M.; Tao, T. Endpoint Strichartz estimates, Amer. J. Math., Volume 120 (1998), pp. 955-980

[8] Segal, I. Non-linear semi-groups, Ann. of Math., Volume 78 (1963), pp. 339-364

[9] Struwe, M. Globally regular solutions to the u5 Klein–Gordon equation, Ann. Scuola Norm. Sup. Pisa Cl. Sci., Volume 15 (1989) no. 4, pp. 495-513

Cited by Sources: